Alert archive / Nebraska / Tornado Warnings in 2008

Tornado Warning 75, NWS Goodland, KS

June 18, 2008Dundy County, Nebraska; Yuma County, Colorado; Cheyenne County, Kansas

NWS Goodland, KS issued this tornado warning at Jun 18, 2008, 3:29 PM MDT for Dundy County, Nebraska; Yuma County, Colorado; Cheyenne County, Kansas. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2008, 3:29 PM MDT (21:29 UTC)
Expired
Jun 18, 2008, 4:30 PM MDT
In force
61 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE

The radar

The Goodland radar (KGLD), 66 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 3:34 PM MDTHAIL 0.510 Ene Haigler, NEHAIL COVERED THE GROUND 1 INCH DEEP.
Jun 18, 3:34 PM MDTHAIL 0.7510 Ene Haigler, NEHAIL COVERED THE GROUND 1 INCH DEEP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 12:16 PM MDTSevere Thunderstorm WatchSPC8 hr
Jun 18, 3:02 PM MDTTornado WatchSPC5 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 9.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3538 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGLD 182135 CCA
TORGLD
COC125-KSC023-NEC057-182230-
/O.NEW.KGLD.TO.W.0075.080618T2129Z-080618T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
329 PM MDT WED JUN 18 2008

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN YUMA COUNTY IN NORTHEAST COLORADO...
  CHEYENNE COUNTY IN NORTHWEST KANSAS...
  DUNDY COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 430 PM MDT/530 PM CDT/

* AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO ALONG A
  LINE EXTENDING FROM 12 MILES NORTH OF MAX TO BEECHER ISLAND...OR
  ALONG A LINE EXTENDING FROM 10 MILES SOUTH OF WAUNETA TO BEECHER
  ISLAND...MOVING EAST AT 20 MPH.

* TORNADO PRODUCING STORMS WILL BE NEAR...
  PARKS AROUND 335 PM MDT...
  BONNY RESERVOIR AROUND 345 PM MDT...
  HALE AROUND 350 PM MDT...
  MAX AND BENKELMAN AROUND 400 PM MDT...
  MAX AROUND 405 PM MDT...
  ST. FRANCIS AROUND 525 PM CDT...

A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED
BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A
SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP.

LAT...LON 4001 10133 4000 10141 3964 10140 3956 10144 3957 10244     
      4011 10203 4036 10177 4034 10133
TIME...MOT...LOC 2129Z 288DEG 17KT 4027 10138 3983 10217

$$
2 follow-up statements
000 
WWUS53 KGLD 182158
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
358 PM MDT WED JUN 18 2008

NEC057-182208-
/O.CAN.KGLD.TO.W.0075.000000T0000Z-080618T2230Z/
DUNDY NE-
358 PM MDT WED JUN 18 2008

...THE TORNADO WARNING FOR DUNDY COUNTY IS CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING
FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

LAT...LON 4000 10190 4000 10142 3978 10141 3978 10167 
TIME...MOT...LOC 2158Z 288DEG 17KT 3994 10170

$$

KSC023-182230-
/O.CON.KGLD.TO.W.0075.000000T0000Z-080618T2230Z/
CHEYENNE KS-
458 PM CDT WED JUN 18 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
NORTHEASTERN CHEYENNE COUNTY...

AT 452 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER NORTH CENTRAL
CHEYENNE COUNTY...OR 6 MILES SOUTH OF PARKS...MOVING EAST AT 20 MPH.

THE TORNADO WILL BE NEAR...
  RURAL NORTHERN CHEYENNE COUNTY AROUND 510 PM CDT...
  RURAL NORTHEASTERN CHEYENNE COUNTY AROUND 530 PM CDT...

QUARTER SIZED HAIL IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WARNING BASED ON DOPPLER RADAR MEANS THAT STRONG ROTATION
HAS BEEN DETECTED IN THE STORM. IF YOU ARE IN THE PATH OF THIS
DANGEROUS STORM...MOVE INDOORS AND GET TO THE LOWEST LEVEL OF THE
BUILDING AWAY FROM WINDOWS.

LAT...LON 4000 10190 4000 10142 3978 10141 3978 10167 
TIME...MOT...LOC 2158Z 288DEG 17KT 3994 10170

$$
000 
WWUS53 KGLD 182226
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
426 PM MDT WED JUN 18 2008

KSC023-182236-
/O.EXP.KGLD.TO.W.0075.000000T0000Z-080618T2230Z/
CHEYENNE KS-
526 PM CDT WED JUN 18 2008

...THE TORNADO WARNING FOR NORTHEASTERN CHEYENNE COUNTY WILL EXPIRE
AT 430 PM MDT...530 PM CDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING TORNADOES OR OTHER SEVERE WEATHER.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT WEDNESDAY EVENING
FOR NORTHWESTERN KANSAS AND SOUTHWEST NEBRASKA.

LAT...LON 4000 10190 4000 10142 3978 10141 3978 10167
TIME...MOT...LOC 2226Z 288DEG 17KT 3990 10154

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 18, 2:27 PM MDT, 1 hour 2 minutes earlier.

Area forecast discussion, Jun 18, 2:27 PM MDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
227 PM MDT WED JUN 18 2008

.DISCUSSION...THE RIDGE AXIS WILL BE LOCATED JUST WEST OF THE
ROCKIES AT THE START OF THIS FORECAST WITH VERY LITTLE CHANGE OTHER
THAN A SLIGHT EAST MOVEMENT BY SATURDAY. SURFACE LOW PRESSURE WILL
CONTINUE OVER THE ROCKIES WITH HIGH PRESSURE TO THE EAST.

FORECAST CONCERNS CENTER AROUND POPS.

FOR TONIGHT...THE SHORTWAVE NEAR SOUTHEAST IDAHO WILL BE COMING DOWN
THE EAST SIDE OF THE ROCKIES TONIGHT TRIGGERING THUNDERSTORMS ACROSS
THE HIGH PLAINS AND NORTHWEST KANSAS. A BULLSEYE OF UPWARD VERTICAL
VELOCITIES IS INDICATED OVER NORTHWEST KANSAS THIS EVENING. POPS
WILL RANGE FROM CHANCE IN THE WEST TO LIKELY IN THE EAST. THERE IS A
SEVERE THUNDERSTORM WATCH 568 IN EFFECT UNTIL 02Z FOR THE WESTERN
2/3 OF THE FORECAST AND A SLIGHT RISK OUTLOOK FOR THE REMAINDER SO
WILL MAKE MENTION OF THIS IN THE ZONES. INVERTED V SOUNDINGS
INDICATE A THREAT FOR DAMAGING WINDS AS WELL AS LARGE HAIL. LATER
TONIGHT THERE IS A CHANCE FOR SOME PATCHY FOG OVER THE SOUTHWEST 1/2
OF THE FORECAST AREA.

THURSDAY/THURSDAY NIGHT...MORE SHORTWAVE ENERGY IS PROGGED TO MOVE
SOUTHEAST INTO NORTHWEST KANSAS DURING THE AFTERNOON AND EVENING.
MOISTURE AND LIFT WILL BE AVAILABLE BUT IT DOES NOT LOOK AS
FAVORABLE AS TONIGHT SO WILL GO WITH CHANCE POPS. ACTIVITY SLIDE
SOUTHEAST DURING THE EVENING SO THAT AFTER 06Z CHANCE POPS WILL
EXIST OVER THE FAR SOUTHERN ZONES WITH SLIGHT CHANCE POPS
NORTH.

DYNAMICS FOR FRIDAY ARE FOCUSED OVER WESTERN ZONES DURING THE
AFTERNOON AS ANOTHER SHORTWAVE COMES ACROSS. FORCING IS NOT THAT
IMPRESSIVE IN THE AFTERNOON BUT STORMS SHOULD DEVELOP ON THE DRYLINE
OVER THE HIGHER TERRAIN COLORADO AND MOVE SOUTHEAST. THE BEST CHANCE
SHOULD OCCUR OVER THE NORTHWEST PORTION OF THE FORECAST AREA DURING
THE EVENING WHERE THERE WILL BE CHANCE POPS AND SLIGHT CHANCE POPS
ELSEWHERE. SUBSIDENCE FOLLOWS AFTER 06Z SAT WITH NIL POPS.

SATURDAY/SATURDAY NIGHT...DYNAMICS ARE SKETCHY AT BEST THIS FAR OUT
BUT CANNOT RULE OUT AT LEAST A SLIGHT CHANCE OVER EASTERN COLORADO
SATURDAY AFTERNOON AND THEN STORMS MOVING INTO KANSAS/NEBRASKA ZONES
IN THE EVENING. SUBSIDENCE SHOULD FOLLOW AFTER 06Z SUNDAY.

850MB TEMPERATURES COOL A FEW DEGREES THURSDAY AND THEN WARM TO NEAR
30 BY SATURDAY. FOLLOWED THE COOLER MET GUIDANCE WITH PRECIPITATION
IN MIND. MAX TEMPERATURES WILL WARM FROM THE LOWER 80S ON THURSDAY
TO 90 ON SATURDAY. MIN TEMPERATURES WILL RANGE FROM THE UPPER
50S/LOWER 60S.

IN THE EXTENDED...A LARGE RIDGE WILL BE OVER THE PLAINS THROUGH THIS
PERIOD. SURFACE HIGH PRESSURE WILL BE OVER THE AREA ON SUNDAY AND
FOLLOWED BY A TROUGH IN EASTERN COLORADO WHICH WILL PERSIST THROUGH
WEDNESDAY. THE GFS/ECMWF BRING A SHORTWAVE THROUGH THE RIDGE ON
SUNDAY BUT H7 TEMPERATURES SHOULD BE TOO WARM FOR CONVECTION SO WILL
GO WITH NIL POPS. VERY WARM H7 TEMPERATURES CONTINUE FROM SUNDAY
THROUGH WEDNESDAY SO WILL KEEP THE ENTIRE PERIOD DRY.

850MB TEMPERATURES CONTINUE TO WARM UP FROM THE UPPER 20S TO THE
LOWER 30S. CONSEQUENTLY MAX TEMPERATURES SHOULD RISE INTO THE LOWER
90S. MIN TEMPERATURES WILL BE ABOVE NORMAL BY SEVERAL DEGREES WITH
READINGS IN THE LOWER/MID 60S.

FS
&&

.AVIATION...
1135 AM MDT WED JUN 18 2008

FOR THE 18Z TAF...GENERALLY CLEAR SKIES OVER BOTH TERMINALS
CURRENTLY WITH CU FIELD STARTING TO DEEPEN OVER THE FRONT RANGE
SPREADING EASTWARD INTO NORTHEAST COLORADO. A FEW WEAK SHOWERS
WERE NOTED ON RADAR OVER EASTERN COLORADO BUT TRENDS WOULD
INDICATE A GRADUAL DISSIPATION BEFORE THEY REACH KGLD. AM
ANTICIPATING WIDESPREAD DEVELOPMENT OF DEEP MOIST CONVECTION BY
LATE AFTERNOON WHICH SHOULD IMPACT BOTH KGLD AND KMCK BY AROUND
22Z...PERHAPS A LITTLE LATER. NAM BUFKIT PROFILES INDICATE
DEVELOPMENT OF LOW STRATUS/FOG AT KGLD BY AROUND 08Z. THIS IS
SUPPORTED BY THE 12Z/18 RUC13 AND HAVE THUS INSERTED MVFR
CIGS/VIS. APPEARS VERY SIMILAR TO THIS MORNINGS SETUP WHICH
YIELDED VLIFR CONDITIONS AT KGLD FOR A FEW HOURS BUT NOT READY TO
GO THAT EXTREME THIS FAR OUT. PLENTY OF TIME TO ADJUST AS NEEDED.
FOG SIGNAL MUCH WEAKER FOR KMCK BUT LOW STRATUS APPEARS LIKELY AS
PRECIP DEPARTS AND WEAK SUBSIDENCE INVERSION SETS UP. BOTH
TERMINALS SHOULD SEE A RETURN TO VFR CONDITIONS BY AROUND 15Z
THURSDAY.

FOLTZ

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&

WFO GOODLAND
Hazardous weather outlook, Jun 18, 10:31 AM MDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1031 AM MDT WED JUN 18 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-191230-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1031 AM MDT WED JUN 18 2008 /1131 AM CDT WED JUN 18 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE
REGION THIS AFTERNOON AS WARM SURFACE TEMPERATURES...ABUNDANT LOW
LEVEL MOISTURE AND AN APPROACHING UPPER LEVEL STORM SYSTEM WILL
COMBINE TO CREATE AN UNSTABLE ATMOSPHERE. WHILE LARGE HAIL AND
DAMAGE WINDS WILL BE THE PRIMARY THREAT...AN ISOLATED TORNADO
CANNOT BE RULED OUT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STAGNATED UPPER LEVEL PATTERN WILL LEAD TO THE POSSIBILITY OF
STRONG TO SEVERE THUNDERSTORMS EACH DAY THROUGH SATURDAY. THE
PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. THERE IS
THE POTENTIAL FOR THUNDERSTORMS TO MOVE OVER THE SAME AREAS EACH
DAY. IF THIS OCCURS...FLOODING MAY ALSO BECOME A CONCERN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING.

FOLTZ

In the hours before

Special weather statement, Jun 18, 12:52 PM MDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1252 PM MDT WED JUN 18 2008

COZ091-181915-
KIT CARSON COUNTY-
1252 PM MDT WED JUN 18 2008

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 1250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 12 MILES NORTH OF FLAGLER...AND
MOVING EAST AT 43 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

FOLTZ
Special weather statement, Jun 18, 1:32 PM MDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
132 PM MDT WED JUN 18 2008

COZ091-092-182015-
CHEYENNE COUNTY-KIT CARSON COUNTY-
132 PM MDT WED JUN 18 2008

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR CHEYENNE COUNTY IN EAST CENTRAL COLORADO AND KIT
CARSON COUNTY IN EAST CENTRAL COLORADO...

AT 128 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTH OF VONA...AND MOVING EAST AT 30
MPH. ANOTHER STORM WAS LOCATED 10 MILES SOUTHWEST OF FLAGLER AND WAS
MOVING SOUTHEAST AT 35 MPH.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 157 AND 211.

FOLTZ
Local storm report, Jun 18, 2:34 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
234 PM MDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             4 E VERNON              39.93N 102.24W
06/18/2008  E0.88 INCH       YUMA               CO   CO-OP OBSERVER

&&

FOLTZ
Local storm report, Jun 18, 2:39 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
239 PM MDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     FUNNEL CLOUD     14 N SEIBERT            39.50N 102.90W
06/18/2008                   KIT CARSON         CO   LAW ENFORCEMENT

            PUBLIC REPORT OF A FUNNEL CLOUD RELAYED BY KIT CARSON
            COUNTY DISPATCH

&&

FOLTZ

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 10:51 PM MDTSevere Thunderstorm WarningGLDHitchcock, Red Willow54 min
Jun 17, 11:39 PM MDTSevere Thunderstorm WarningGLDHitchcock, Red Willow81 min
Jun 18, 2:34 PM MDTSevere Thunderstorm WarningGLDDundy56 min
Jun 18, 2:46 PM MDTTornado WarningGLDDundy59 min
Jun 18, 3:29 PM MDTTornado WarningGLDDundy61 min
Jun 18, 3:35 PM MDTTornado WarningGLDHitchcock, Red Willow55 min
Jun 18, 4:41 PM MDTSevere Thunderstorm WarningGLDRed Willow34 min
Jun 18, 5:07 PM MDTTornado WarningGLDRed Willow23 min
Jun 18, 2:26 PM MDTSevere Thunderstorm WarningGLDYuma64 min
Jun 18, 12:17 AM MDTSevere Thunderstorm WarningGLDGraham, Sheridan73 min
Jun 18, 3:03 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita57 min
Jun 18, 3:53 PM MDTSevere Thunderstorm WarningGLDGreeley, Wichita36 min
Jun 18, 4:13 PM MDTTornado WarningGLDDecatur, Norton62 min
Jun 18, 5:13 PM MDTTornado WarningGLDNorton49 min
Jun 18, 5:39 PM MDTSevere Thunderstorm WarningGLDSheridan66 min
Jun 18, 5:53 PM MDTSevere Thunderstorm WarningGLDGraham55 min

Nearby

Tornado Warnings in Nebraska, 2008Tornado Warnings in Colorado, 2008Tornado Warnings in Kansas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.